# SDR I5PA2017032815

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 251N423411
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ATTACH BRACKET ABOVE FWD END OF TRUNNION LINK IS GOUGED. REMOVED AND REPLACED ATTACH BRACKET PER SRM 51-40-02 AND GOOD FUNCTIONAL CHECK OF BONDING WIRE PER SWPM 20-20-10. WORK ACCOMPLISHED ON JOB 722361 NRC 00150.
